Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Started taking microlite pill and stopped. Have no periods yet. What caan be done?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 298 Questions
a quick question , i started back on the pill ( microlite) and i took my last tablet on friday, and i thought you would get your period within 2 - 3 days and still nothing for me, i am due back on the pill on saturday, please advise
Posted Sun, 4 Aug 2013 in Menstruation and Miscarriage
Answered by Dr. Deepti Goyal 27 minutes later

Thanks for the query.

As per your history, you have taken your pills correctly without missing a single one. So, pregnancy is least likely as pill's failure rate is very low.

As you said, next pack is due to be started on Saturday. So, you still have 3 more days to wait for your period. If your period doesn't come even till Friday then, in my opinion, you should rule out pregnancy first before starting new pack.

You can get serum beta HCG levels checked on Friday itself( in case you don't bleed) to rule out pregnancy. Most probably it will come out to be negative and then you can safely start your new pack from Saturday.

Good luck.

Hope this information is helpful and informative to you.
If you have further queries you can directly reach out to me on the following URL:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor